Alert archive / New Mexico / High Wind Warnings in 2013
High Wind Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Mar 22, 2013, 2:10 PM MDT. It took effect at Mar 23, 2013, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2013, 2:10 PM MDT (20:10 UTC)
- In effect from
- Mar 23, 2013, 11:00 AM MDT
- Expired
- Mar 23, 2013, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
069 WWUS75 KABQ 222010 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 210 PM MDT FRI MAR 22 2013 ...STRONG AND POSSIBLY DAMAGING WINDS SATURDAY OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO... .VERY STRONG NORTHWEST WINDS ASSOCIATED WITH A POWERFUL COLD FRONT AND UPPER LEVEL STORM SYSTEM WILL BLAST INTO NORTHERN AND CENTRAL NEW MEXICO SATURDAY. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST WILL LIKELY PLAGUE MOST OF THE EASTERN PLAINS AS WELL AS LOWER ELEVATIONS OF WESTERN AND CENTRAL NEW MEXICO...WHILE SMALL AMOUNTS OF SNOW ARE POSSIBLE FROM THE SANGRE DE CRISTO MOUNTAINS EASTWARD ALONG THE COLORADO BORDER. NMZ506>508-511>515-518>529-533-539-540-230400- /O.UPG.KABQ.HW.A.0003.130323T1700Z-130324T0200Z/ /O.NEW.KABQ.HW.W.0003.130323T1700Z-130324T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 210 PM MDT FRI MAR 22 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...MUCH OF CENTRAL NEW MEXICO. * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 60 MPH. * TIMING...WINDS WILL STRENGTHEN MID TO LATE SATURDAY MORNING THEN PEAK DURING THE MID AFTERNOON TO EARLY EVENING HOURS BEFORE SLOWLY TAPERING OFF. * VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN BLOWING DUST. REDUCTIONS IN VISIBILITIES DUE TO BLOWING SNOW POSSIBLE OVER THE SANGRE DE CRISTO MOUNTAINS EAST ALONG THE COLORADO BORDER. * LOCAL IMPACTS...STRONG CROSSWINDS AS WELL AS REDUCED VISIBILITIES IN BLOWING DUST...OR BLOWING SNOW NEAR THE COLORADO BORDER...MAY MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ530>532-534>538-230400- /O.UPG.KABQ.HW.A.0003.130323T1700Z-130324T0200Z/ /O.NEW.KABQ.HW.W.0003.130323T2000Z-130324T0200Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- 210 PM MDT FRI MAR 22 2013 ...HIGH WIND WARNING IN EFFECT FROM 2 PM TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...NORTHEAST AND EAST-CENTRAL NEW MEXICO. * WINDS...NORTH TO NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 65 MPH. * TIMING...WINDS WILL STRENGTHEN MID SATURDAY AFTERNOON THEN PEAK DURING THE LATE AFTERNOON TO EARLY EVENING HOURS BEFORE SLOWLY TAPERING OFF. * VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN BLOWING DUST. REDUCTIONS IN VISIBILITIES DUE TO BLOWING SNOW POSSIBLE OVER THE SANGRE DE CRISTO MOUNTAINS EAST ALONG THE COLORADO BORDER. * LOCAL IMPACTS...STRONG CROSSWINDS AS WELL AS REDUCED VISIBILITIES IN BLOWING DUST...OR BLOWING SNOW NEAR THE COLORADO BORDER...MAY MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
4 follow-up statements
588 WWUS75 KABQ 230329 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 929 PM MDT FRI MAR 22 2013 ...STRONG AND POSSIBLY DAMAGING WINDS SATURDAY FOR MANY LOCATIONS EAST OF THE CONTINENTAL DIVIDE... .VERY STRONG NORTHWEST WINDS ASSOCIATED WITH A POWERFUL COLD FRONT AND UPPER LEVEL STORM SYSTEM WILL BLAST INTO NORTHERN AND CENTRAL NEW MEXICO SATURDAY. AREAS OF BLOWING DUST WILL SIGNIFICANTLY REDUCE VISIBILITIES AT LOWER ELEVATIONS...ESPECIALLY ALONG AND SOUTH OF I-40. MEANWHILE...LIGHT TO MODERATE RAIN AND SNOW SHOWERS ARE EXPECTED ALONG AND EAST OF THE NORTHERN MOUNTAINS. BLOWING SNOW MAY SIGNIFICANTLY REDUCE VISIBILITIES AT TIMES NEAR THE COLORADO BOARDER. NMZ506>508-511>515-518>529-533-539-540-231100- /O.CON.KABQ.HW.W.0003.130323T1700Z-130324T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 929 PM MDT FRI MAR 22 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY... * LOCATION...MUCH OF CENTRAL NEW MEXICO. * WINDS...NORTHWEST 30 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 60 MPH. * TIMING...WINDS WILL STRENGTHEN MID TO LATE SATURDAY MORNING THEN PEAK DURING THE MID TO LATE AFTERNOON BEFORE TAPERING OFF WITH SUNSET. * VISIBILITY...AREAS OF BLOWING DUST WILL DROP VISIBILITIES BELOW 3 MILES...EXCEPT WELL BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. OVER THE SANGRE DE CRISTO MOUNTAINS AND EASTWARD ALONG THE COLORADO BORDER...PERIODS OF LIGHT TO MODERATE SNOW AND BLOWING SNOW WILL DROP VISIBILITIES BELOW 3 MILES AT TIMES. * LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTHEAST TO SOUTHWEST ORIENTED ROADS...INCLUDING PORTIONS OF I-25 FROM SOCORRO TO RATON. LIGHT-WEIGHT AND UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ530>532-534>538-231100- /O.CON.KABQ.HW.W.0003.130323T2000Z-130324T0200Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- 929 PM MDT FRI MAR 22 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MDT SATURDAY... * LOCATION...NORTHEAST AND EAST-CENTRAL NEW MEXICO. * WINDS...WEST AND NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 65 MPH...SHIFTING OUT OF THE NORTHWEST AND NORTH TOWARD SUNSET. * TIMING...WINDS WILL STRENGTHEN DURING THE LATE MORNING...THEN PEAK MID TO LATE AFTERNOON BEFORE GRADUALLY WEAKENING WITH SUNSET. * VISIBILITY...AREAS OF BLOWING DUST WILL DROP VISIBILITIES BELOW 3 MILES...EXCEPT WELL BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. ALONG THE COLORADO BORDER...PERIODS OF LIGHT TO MODERATE SNOW AND BLOWING SNOW WILL DROP VISIBILITIES BELOW 3 MILES AT TIMES. * LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL INITIALLY IMPACT NORTH TO SOUTH AND NORTHEAST TO SOUTHWEST ORIENTED ROADS...INCLUDING HIGHWAY 54 NORTHEAST OF TUCUMCARI. TOWARD SUNSET EAST TO WEST ORIENTED ROADS WILL BECOME FAVORED FOR HAZARDOUS CROSSWINDS...INCLUDING I-40 THROUGH QUAY COUNTY AND HIGHWAY 64 THROUGH UNION COUNTY. LIGHT-WEIGHT AND UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
167 WWUS75 KABQ 231048 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 448 AM MDT SAT MAR 23 2013 ...STRONG AND POSSIBLY DAMAGING WINDS TODAY FOR MANY LOCATIONS EAST OF THE CONTINENTAL DIVIDE... .STRONG NORTHWEST WINDS ASSOCIATED WITH A POWERFUL COLD FRONT AND UPPER LEVEL STORM SYSTEM WILL BLAST INTO NORTHERN AND CENTRAL NEW MEXICO TODAY. AREAS OF BLOWING DUST WILL SIGNIFICANTLY REDUCE VISIBILITIES AT LOWER ELEVATIONS...ESPECIALLY ALONG AND SOUTH OF I-40. IN THE FAR NORTHEAST AND NORTH CENTRAL LIGHT SNOW MAY RESULT IN MINOR ACCUMULATIONS BUT WILL PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW...AND WIND CHILL VALUES WILL BE IN THE TEENS. NMZ530>532-534>538-231730- /O.EXT.KABQ.HW.W.0003.130323T1700Z-130324T0200Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- 448 AM MDT SAT MAR 23 2013 ...HIGH WIND WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... * LOCATION...MUCH OF THE EASTERN PLAINS. * WINDS...WEST AND NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 65 MPH...BECOMING NORTHWEST TO NORTH THIS AFTERNOON. * TIMING...WINDS WILL STRENGTHEN DURING THE MID TO LATE MORNING...THEN PEAK DURING THE AFTERNOON TO EARLY EVENING HOURS BEFORE SLOWLY DIMINISHING. * VISIBILITY...AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO 3 MILES OR LESS. OVER UNION AND HARDING COUNTIES...LIGHT SNOW AT TIMES MAY RESULT IN AREAS OF REDUCED VISIBILITIES TO 3 MILES OR LESS...IN BLOWING SNOW. * LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL INITIALLY IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING HIGHWAYS 54...70 AND 285 AS WELL AS STATE ROAD 402. AS WINDS SHIFT TO THE NORTH...EAST TO WEST ORIENTED ROADS WILL BE IMPACTED INCLUDING INTERSTATE 40 AND HIGHWAYS 64 AND 87. LIGHTWEIGHT AND UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ506>508-511>515-518>529-533-539-540-231730- /O.CON.KABQ.HW.W.0003.130323T1700Z-130324T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 448 AM MDT SAT MAR 23 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... * LOCATION...MUCH OF CENTRAL NEW MEXICO...INCLUDING THE MAJORITY OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AND PLAINS...THE MIDDLE AND LOWER RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE AND SANTA FE METRO AREAS...AND PORTIONS OF THE WEST CENTRAL...NORTHWEST AND SOUTHWEST MOUNTAINS. * WINDS...NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 60 MPH. * TIMING...WINDS WILL STRENGTHEN MID TO LATE MORNING THEN PEAK DURING THE AFTERNOON HOURS BEFORE SLOWLY TAPERING OFF AFTER SUNSET. * VISIBILITY...AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO 3 MILES OR LESS. AT THE HIGHER TERRAIN OF THE SANGRE DE CRISTO MOUNTAINS NEAR THE COLORADO BORDER AND EAST ALONG THE JOHNSON MESA...LIGHT SNOW MAY RESULT IN MINOR ACCUMULATIONS BUT WILL PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. * LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING PORTIONS OF I-25 FROM THE SIERRA AND SOCORRO COUNTY LINE TO RATON PASS. LIGHTWEIGHT AND UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ504-517-231730- /O.NEW.KABQ.WI.Y.0016.130323T1700Z-130324T0200Z/ NORTHWEST HIGHLANDS-LOWER CHAMA RIVER VALLEY- 448 AM MDT SAT MAR 23 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * LOCATION...THE NORTHWEST HIGHLANDS AND LOWER CHAMA RIVER VALLEY. * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 50 OR 55 MPH. * TIMING...WINDS WILL STRENGTHEN DURING THE MORNING THEN PEAK DURING THE EARLY TO MID AFTERNOON HOURS BEFORE SLOWLY DIMINISHING. * VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS MAY BE ENCOUNTERED ON NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS HIGHWAYS 84 AND 285 AND WILL IMPACT HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
651 WWUS75 KABQ 231710 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1110 AM MDT SAT MAR 23 2013 ...STRONG AND POSSIBLY DAMAGING WINDS TODAY FOR MANY LOCATIONS EAST OF THE CONTINENTAL DIVIDE... .STRONG WEST AND NORTHWEST WINDS ASSOCIATED WITH A POWERFUL COLD FRONT AND UPPER LEVEL STORM SYSTEM WILL PEAK ACROSS NORTHERN AND CENTRAL NEW MEXICO THIS AFTERNOON. AREAS OF BLOWING DUST WILL SIGNIFICANTLY REDUCE VISIBILITIES AT LOWER ELEVATIONS...ESPECIALLY ALONG AND SOUTH OF I-40. IN FAR NORTHEAST AND NORTH CENTRAL PORTIONS OF THE AREA NEAR THE COLORADO BORDER...LIGHT SNOW MAY RESULT IN MINOR ACCUMULATIONS BUT MAINLY WILL PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW WITH WIND CHILL VALUES WILL BE IN THE TEENS. NMZ506>508-511>515-518>529-533-539-540-240200- /O.CON.KABQ.HW.W.0003.000000T0000Z-130324T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1110 AM MDT SAT MAR 23 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...MUCH OF CENTRAL NEW MEXICO...INCLUDING THE MAJORITY OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AND PLAINS...THE MIDDLE AND LOWER RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE AND SANTA FE METRO AREAS...AND PORTIONS OF THE WEST CENTRAL...NORTHWEST AND SOUTHWEST MOUNTAINS. * WINDS...WEST TO NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 60 MPH. * TIMING...WINDS WILL THEN PEAK DURING THE AFTERNOON HOURS BEFORE SLOWLY TAPERING OFF AFTER SUNSET. * VISIBILITY...AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO 3 MILES OR LESS. AT THE HIGHER TERRAIN OF THE SANGRE DE CRISTO MOUNTAINS NEAR THE COLORADO BORDER AND EAST ALONG THE JOHNSON MESA...LIGHT SNOW MAY RESULT IN MINOR ACCUMULATIONS BUT WILL MAINLY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW. * LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING PORTIONS OF I-25 FROM THE SIERRA AND SOCORRO COUNTY LINE TO RATON PASS. LIGHTWEIGHT AND UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ530>532-534>538-240200- /O.CON.KABQ.HW.W.0003.000000T0000Z-130324T0200Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- 1110 AM MDT SAT MAR 23 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...MUCH OF THE EASTERN PLAINS. * WINDS...WEST TO NORTHWEST 25 TO 45 MPH WITH GUSTS RANGING FROM 55 TO 65 MPH. * TIMING...WINDS WILL PEAK DURING THE AFTERNOON TO EARLY EVENING HOURS BEFORE SLOWLY DIMINISHING. * VISIBILITY...AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO 3 MILES OR LESS. OVER NORTHERN UNION AND NORTHERN HARDING COUNTIES...LIGHT SNOW AT TIMES MAY RESULT IN AREAS OF REDUCED VISIBILITIES TO 3 MILES OR LESS...IN BLOWING SNOW. * LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL INITIALLY IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING HIGHWAYS 54...70 AND 285 AS WELL AS STATE ROAD 402. AS WINDS SHIFT TO THE NORTH... EAST TO WEST ORIENTED ROADS WILL BE IMPACTED INCLUDING INTERSTATE 40 AND HIGHWAYS 64 AND 87. LIGHTWEIGHT AND UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ504-517-240200- /O.CON.KABQ.WI.Y.0016.000000T0000Z-130324T0200Z/ NORTHWEST HIGHLANDS-LOWER CHAMA RIVER VALLEY- 1110 AM MDT SAT MAR 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...THE NORTHWEST HIGHLANDS AND LOWER CHAMA RIVER VALLEY. * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. * TIMING...WINDS WILL PEAK DURING THE EARLY TO MID AFTERNOON HOURS BEFORE SLOWLY DIMINISHING. * VISIBILITY...LOCALLY REDUCED TO 3 MILES OR LESS IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS MAY BE ENCOUNTERED ON NORTH TO SOUTH ORIENTED HIGHWAYS SUCH AS HIGHWAYS 84 AND 285 AND WILL IMPACT HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
973 WWUS75 KABQ 240156 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 756 PM MDT SAT MAR 23 2013 ...STRONG WINDS WILL GRADUALLY WEAKEN THROUGH EARLY EVENING... .STRONG WINDS WILL GRADUALLY DIMINISH ACROSS EASTERN NEW MEXICO THROUGH EARLY EVENING AS THE STORM SYSTEM PRODUCING THE WINDS SHIFTS SOUTHEASTWARD INTO OKLAHOMA. A BACK DOOR COLD FRONT BARRELING SOUTHWARD WILL CAUSE GUSTY WINDS TO LINGER LONGEST ACROSS THE FAR EASTERN PLAINS. NMZ506>508-511>515-518>529-533-539-540-240300- /O.EXP.KABQ.HW.W.0003.000000T0000Z-130324T0200Z/ WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 756 PM MDT SAT MAR 23 2013 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE THREAT OF HAZARDOUS WIND SPEEDS HAS DIMINISHED...SO THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. NORTH OR NORTHWEST WIND GUSTS NEAR 40 MPH WILL CONTINUE TO BE POSSIBLE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN UNTIL MID EVENING. $$ NMZ530>532-534>538-240300- /O.EXP.KABQ.HW.W.0003.000000T0000Z-130324T0200Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- 756 PM MDT SAT MAR 23 2013 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE THREAT OF WIDESPREAD HAZARDOUS WINDS IS DECREASING SO THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. NORTH WIND GUSTS NEAR 45 MPH WILL CONTINUE UNTIL MID EVENING...ESPECIALLY ACROSS THE SOUTHEAST PLAINS WHERE A BACK DOOR COLD FRONT WILL CROSS FROM THE NORTH. IN UNION COUNTY...BLOWING SNOW WILL CONTINUE TO DROP VISIBILITY TO AROUND 1 MILE AT TIMES UNTIL 10 PM MDT. $$ NMZ504-517-240300- /O.EXP.KABQ.WI.Y.0016.000000T0000Z-130324T0200Z/ NORTHWEST HIGHLANDS-LOWER CHAMA RIVER VALLEY- 756 PM MDT SAT MAR 23 2013 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... HAZARDOUS WINDS HAVE DIMINISHED...SO THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ 44/42
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Mar 22, 11:33 AM MDT, 2 hours 37 minutes earlier.
Area forecast discussion, Mar 22, 11:33 AM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1133 AM MDT FRI MAR 22 2013 .AVIATION... 18Z TAF CYCLE WINDS WILL RAPIDLY SHIFT TO A SOUTHERLY DIRECTION IN THE EASTERN PLAINS LATE THIS MORNING. ELSEWHERE...WEST WINDS WILL BEGIN TO STRENGTHEN EARLY THIS AFTERNOON AS DAYTIME HEATING HELPS MIX DOWN WINDS FROM ALOFT. OCCASIONAL WIND GUSTS TO 25 TO 35 KTS WILL DEVELOP BY MID AFTERNOON AND CONTINUE INTO EARLY EVENING. MID LEVEL CLOUDS WILL ALSO INCREASE THROUGH THE DAY WITH ISOLATED SHOWERS AND PERHAPS A THUNDERSTORM OR TWO THIS AFTERNOON. ANY PRECIPITATION WILL BE VERY LIGHT...BRIEF AND LOCALIZED. WINDS WILL GRADUALLY DECREASE IN SPEED AFTER SUNSET...THEN INCREASE AGAIN SOMEWHAT OVER NW NM AFTER MIDNIGHT AS A DRY BUT STRONG COLD FRONT MOVES IN FROM THE NORTHWEST. && .PREV DISCUSSION...330 AM MDT FRI MAR 22 2013... MARCH MADNESS...WEATHER WISE ON ITS WAY. WINDS TODAY SHOULD NOT BE AS STRONG AS YESTERDAY BUT MAY COME UP SOME IN THE AFTERNOON OVER SOME OF THE WESTERN AND CENTRAL HIGHER TERRAIN. IN THE EASTERN PLAINS...SURFACE BOUNDARY PUSHING IN WITH SOME HIGHER...DARE I SAY...30S DEWPOINTS. HOWEVER...MODELS SHOW LOW LEVEL WINDS BECOMING SLY THIS AFTERNOON. STILL SOME HINTING AT SLIGHT POTENTIAL FOR CONVECTION OVER PORTIONS OF THE EAST CENTRAL PLAINS THIS AFTERNOON AND PER SPC DAY 1 OUTLOOK HAVE SOME ISOLD THUNDER IN WX GRID. OTHERWISE DIDN/T MODIFY TODAY/TONIGHTS POPS MUCH THOUGH CONFIDENCE ISN/T VERY HIGH FOR MEASURABLE PCPN. UPPED POPS ALONG THE NORTHEAST BORDER WITH CO FOR SATURDAY/SATURDAY NIGHT. SOME ACCUMULATING SNOWFALL POSSIBLE OVER THE SANGRE DE CRISTO MTS AND INTO THE NORTHEAST HIGHLANDS/PLAINS SATURDAY INTO SUNDAY BUT AMOUNTS APPEAR TO BE MAINLY SUB ADVY. FEEL THE MORE SIGNIFICANT EVENT WILL BE WIND AND AREAS OF BLOWING DUST SATURDAY/SATURDAY EVENING. GUIDANCE IS PUSHING HIGH WIND CRITERIA IN THE RGV...THOUGH ERN AND SRN AREAS APPEAR TO HAVE BEST POTENTIAL. SATURDAY HIGHS CRATER NORTH OF INTERSTATE 40 AND MODELS IN BETTER AGREEMENT BRINGING THE COLD AIR FASTER INTO THE NORTHEAST...WHERE HIGHS WILL BE 15 TO 20 DEGREES BELOW AVERAGE. A HARD FREEZE LIKELY OVER THE MAJORITY OF THE CWA SATURDAY NIGHT...AND AGAIN SUNDAY NIGHT. POTENTIAL FOR ADVY SNOWFALL AMOUNTS SANGRE DE CRISTO MTS...NORTHEAST HIGHLANDS/PLAINS SUNDAY NIGHT/MONDAY AS SURFACE HIGH PRESSURE IS REINFORCED AND SOUTHEAST UPSLOPE FLOW DEVELOPS INTO THE NORTHEAST QUARTER WHILE YET ANOTHER DISTURBANCE CLIPS THE REGION. HIGHS MONDAY ARE THE RESULT OF THAT REINFORCEMENT WITH ONLY UPPER 20S TO MID 40S OVER THE NE QUARTER OF THE STATE. THE OPPOSING SIDE OF THE CWA WILL START TO SEE SOME MODERATION...BUT TEMPERATURES DON/T REACH SEASONAL AVERAGES UNTIL THE MIDDLE OF NEXT WEEK OVER THE MAJORITY OF THE CWA AS A WEAK RIDGE/ZONAL FLOW DEVELOPS. .FIRE WEATHER... ...CRITICAL FIRE WEATHER EXPECTED OVER MUCH OF CENTRAL NEW MEXICO SATURDAY... BACK DOOR FRONT HAS USHERED IN SOME HIGHER DEWPOINTS AND BETTER RH RECOVERY INTO THE EASTERN PLAINS OF NM THIS MORNING...BUT THESE NORTHEASTERLY WINDS WILL SHIFT SOUTHERLY BY THIS AFTERNOON. ANOTHER INTRUSION OF MID LEVEL MOISTURE WILL ALSO TREK OVER THE STATE TODAY...GIVING WAY TO SOME SPOTTY SHOWERS AND MAYBE EVEN A ROGUE THUNDERSTORM...ESPECIALLY IN THE EAST CENTRAL TO NORTHEASTERN ZONES. OVER THE CENTRAL MOUNTAIN CHAIN AND FARTHER WEST OVER THE CONTINENTAL DIVIDE SUFFICIENT MID LEVEL FLOW WILL BE PRESENT FOR SOME BREEZY TO WINDY CONDITIONS. THE AFOREMENTIONED MID LEVEL MOISTURE WILL PRODUCE SOME BOUTS OF CLOUDS AND POSSIBLY HIGHER SURFACE DEWPOINTS...BUT MINIMUM RH WILL STILL LIKELY DROP AT OR JUST BELOW CRITICAL THRESHOLDS. WINDS ARE NOT EXPECTED TO EXCEED CRITICAL THRESHOLDS ON A WIDESPREAD BASIS IN THESE CENTRAL TO WESTERN ZONES TODAY...BUT AN HOUR OR TWO OF HIGHER GUSTS MAY BRIEFLY MEET CRITICAL CRITERIA. ONLY FAIR RH RECOVERY IS EXPECTED TONIGHT AND EARLY SATURDAY MORNING. CLOUDS WILL SCOUR OUT AHEAD OF A DEEP UPPER LEVEL LOW THAT WILL SAG INTO COLORADO OVERNIGHT AND INTO EARLY SATURDAY. WINDS ALOFT WILL ALSO INCREASE FROM THE WEST NORTHWEST. RIDGE TOPS WILL TURN GUSTY BEFORE SUNRISE SATURDAY WITH HIGHER MOMENTUM QUICKLY SPREADING INTO LOWER ELEVATIONS OF NM THROUGH THE LATE MORNING AND AFTERNOON. HAVE INCREASED FORECAST WINDS WITH WIDESPREAD CENTRAL TO EASTERN AREAS OBSERVING 45 TO 60 MPH GUSTS. AS HAS BEEN ADVERTISED THIS LOW PRESSURE SYSTEM WILL BRING A SHARPLY COLDER AIRMASS WITH IT...BUT ALSO A MUCH DRIER ONE. DESPITE THE COOLER TEMPERATURES...SEVERAL HOURS OF CRITICALLY LOW HUMIDITY ARE ANTICIPATED WITH THE HIGH TO SEVERE WIND GUSTS. HAVE HOISTED A FIRE WEATHER WATCH FOR ALL BUT THE NORTHERN MOUNTAINS. ANY PRECIPITATION WILL BE FOCUSED OVER THE NORTH CENTRAL TO NORTHEASTERN PART OF THE STATE WITH SOME MEAGER SNOW ACCUMULATIONS. SATURDAY EVENING...WINDS WILL BEGIN TO DECREASE SUBSTANTIALLY...BUT STILL RATHER STRONG IN THE EASTERN PLAINS AS THE BACK DOOR SEGMENT OF THE SURFACE FRONT PLUNGES SOUTHWARD. FOR SUNDAY DAYTIME HIGH TEMPERATURES WILL GENERALLY BE 10 TO 25 DEGREES BELOW LATE MARCH NORMALS. PRECIPITATION WILL CONTINUE OVER THE NORTH CENTRAL TO NORTHEAST WITH ANY SNOW TOTALS BEING SLOW AGGREGATE. WINDS WILL BE SHIFTY AND VARIABLE ACROSS THE FORECAST AREA WITH RH STAYING AT OR ABOVE CRITICAL VALUES FOR THE MOST PART. WIDESPREAD STRONG WIND SPEEDS ARE NOT EXPECTED AT THIS POINT FOR SUNDAY...BUT MODELS HAVE BEEN INCONSISTENT WITH UPPER LEVEL AND SURFACE FEATURES. AS A LARGE SCALE SURFACE HIGH REMAINS OVER THE CENTRAL PLAINS OF THE NATION...A GAP/CANYON WIND MAY DEVELOP SUNDAY NIGHT THROUGH CENTRAL AREAS. THE NORTH CENTRAL TO NORTHEASTERN ZONES WILL BE UNABLE TO SHAKE PRECIPITATION POTENTIAL ON MONDAY AND MONDAY NIGHT WITH THE ENTIRE FORECAST AREA REMAINING BELOW NORMAL TEMPERATURE-WISE. SOME SLIGHT MODERATION COMES ON TUESDAY...BUT NEAR AVERAGE TEMPERATURES WILL NOT RE-APPEAR UNTIL WEDNESDAY WHEN ZONAL FLOW ALOFT RETURNS. 52 .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-103>109. HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ506>508-511>515-518>540. && 33
Hazardous weather outlook, Mar 22, 6:00 AM MDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI MAR 22 2013 NMZ501>540-231200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT FRI MAR 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG AND POSSIBLY DAMAGING NORTHWEST WINDS ARE LIKELY SATURDAY ESPECIALLY ALONG AND EAST OF INTERSTATE 25 AND ALONG AND SOUTH OF INTERSTATE 40...WHERE LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING DUST ARE POSSIBLE. IN ADDITION...MUCH COLDER AIR WILL PLUNGE INTO THE REGION...WITH A HARD FREEZE LIKELY BOTH SATURDAY AND SUNDAY NIGHT. ACCUMULATING SNOW SATURDAY INTO SUNDAY MAY BE CONFINED TO THE HIGH TERRAIN OF THE NORTHERN MOUNTAINS NEAR THE COLORADO BORDER...BUT GUSTY WINDS MAY RESULT IN REDUCED VISIBILITIES IN BLOWING SNOW AND IMPACT TRAVEL IN THAT AREA. SNOWFALL ACCUMULATIONS ARE POSSIBLE FROM THE SANGRE DE CRISTO MOUNTAINS OVER THE NORTHEAST HIGHLANDS AND PLAINS SUNDAY NIGHT INTO MONDAY NIGHT AS ANOTHER DISTURBANCE CLIPS THAT PART OF THE STATE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND IMPACTS OR SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 3:57 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 10 hr |
| Mar 22, 4:22 AM MDT | High Wind Watch | ABQ | 10 hr | |
| Mar 22, 2:20 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 30 hr |
Nearby
High Wind Warnings in New Mexico, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.